question-icon

Suggest treatment for decreased libido when on hypertension medication

default
Posted on Thu, 14 May 2015
Question: I have hypertension and suffer from high blood pressure, i take several medications per day for the complaint, but my libido has suffered, what can I take safely to help
doctor
Answered by Dr. Benard Shehu (22 minutes later)
Brief Answer:
Please provide the names of meds you take for hypertension...

Detailed Answer:
Hi,

I understand your concern.

You are reporting to:
- suffer of high blood pressure
- and taking several medications to treat it
- meanwhile,have libido problems

Can you specify the medications you are taking, so I can correctly guide you for the best solution?

Thank you!
Dr.Benard
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Benard Shehu (2 hours later)
Ramipril 10mg
Nicorandril 40 mg
Lipitor 40mg
Bisoprocol 5mg
Microasprin 75mg
Omeprazole 20mg

This is my total daily intake
doctor
Answered by Dr. Benard Shehu (11 hours later)
Brief Answer:
Following answer to your query.

Detailed Answer:
Hi back,

After reviewing your medication list a see that you're taking bosoprolol that is a beta blockers. All beta blockers has as side effects lowering of libido and impotence.

My advice is to stop taking bisoprolol and to substitute it with diltiazem.

Since this is a medications you should discuss this with your treating doctor.

Wish you health!
Dr. Shehu
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Benard Shehu

Cardiologist

Practicing since :2004

Answered : 2257 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for decreased libido when on hypertension medication

Brief Answer: Please provide the names of meds you take for hypertension... Detailed Answer: Hi, I understand your concern. You are reporting to: - suffer of high blood pressure - and taking several medications to treat it - meanwhile,have libido problems Can you specify the medications you are taking, so I can correctly guide you for the best solution? Thank you! Dr.Benard